Alert archive / Utah / Winter Storm Warnings in 2017
Winter Storm Warning 6, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this winter storm warning at Jan 23, 2017, 10:27 PM MST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2017, 10:27 PM MST (05:27 UTC)
- Expired
- Jan 24, 2017, 2:09 AM MST
- In force
- 4 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted.
834 WWUS45 KSLC 240527 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1027 PM MST MON JAN 23 2017 UTZ020-241100- /O.EXP.KSLC.WS.W.0005.000000T0000Z-170124T0500Z/ /O.NEW.KSLC.WS.W.0006.170124T0527Z-170124T1100Z/ SOUTH CENTRAL UTAH- INCLUDING THE CITIES OF...KANAB...ESCALANTE 1027 PM MST MON JAN 23 2017 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS EXTENDED THE WINTER STORM WARNING FOR SNOW UNTIL 4 AM MST TUESDAY. * AFFECTED AREA...SOUTH CENTRAL UTAH. * SNOW ACCUMULATIONS...ADDITIONAL ACCUMULATIONS OF 1-4 INCHES. * TIMING...SNOW WILL CONTINUE...HEAVY AT TIMES...OVERNIGHT BEFORE DECREASING LATE TONIGHT. * IMPACTS...SIGNIFICANT TRAVEL IMPACTS WILL CONTINUE DUE TO WINTER DRIVING CONDITIONS. IF TRAVELING...TAKE A WINTER SURVIVAL KIT INCLUDING WARM CLOTHES AND BLANKETS...EXTRA FOOD AND WATER... FLASHLIGHT AND BATTERIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS THAT SIGNIFICANT ACCUMULATIONS OF SNOW ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE HAZARDOUS. USE CAUTION. KEEP A WINTER STORM SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION, VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ UTZ006-012-240630- /O.EXP.KSLC.WS.W.0005.000000T0000Z-170124T0500Z/ WASATCH MOUNTAIN VALLEYS-CASTLE COUNTRY- INCLUDING THE CITIES OF...HUNTSVILLE...PARK CITY...HEBER CITY... PRICE...CASTLE DALE...EMERY 1027 PM MST MON JAN 23 2017 ...WINTER STORM WARNING HAS EXPIRED... ADDITIONAL ACCUMULATIONS OF 2 INCHES OR LESS ARE EXPECTED OVERNIGHT. $$ UTZ001-002-241100- /O.EXP.KSLC.WW.Y.0009.000000T0000Z-170124T0500Z/ /O.NEW.KSLC.WW.Y.0010.170124T0527Z-170124T1100Z/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL 1027 PM MST MON JAN 23 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS EXTENDED THE WINTER WEATHER ADVISORY FOR SNOW UNTIL 4 AM MST TUESDAY. * AFFECTED AREA...THE CACHE VALLEY AND NORTHERN WASATCH FRONT. * SNOW ACCUMULATIONS...ADDITIONAL ACCUMULATIONS UP TO 2 INCHES. * TIMING...SNOW WILL CONTINUE OVERNIGHT...THEN DECREASE LATE TONIGHT. * IMPACTS...PERIODS OF WINTER DRIVING CONDITIONS CAN BE EXPECTED THROUGH LATE THIS EVENING. IF TRAVELING...USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW ACCUMULATIONS WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS. USE CAUTION WHILE DRIVING. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION, VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ UTZ003>005-011-016-WYZ021-240630- /O.EXP.KSLC.WW.Y.0009.000000T0000Z-170124T0500Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WESTERN UINTA BASIN- SOUTHWEST UTAH-SOUTHWEST WYOMING- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...LEHI... PROVO...NEPHI...WENDOVER...SNOWVILLE...DUCHESNE...ROOSEVELT... BEAVER...CEDAR CITY...MILFORD...EVANSTON 1027 PM MST MON JAN 23 2017 ...WINTER WEATHER ADVISORY HAS EXPIRED... LINGERING SNOW SHOWERS WILL PRODUCE LITTLE ADDITIONAL ACCUMULATION OVERNIGHT. $$ UTZ007>010-517-518-241100- /O.CON.KSLC.WS.W.0005.000000T0000Z-170124T1100Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY...SCOFIELD...COVE FORT...KOOSHAREM... FISH LAKE...LOA...PANGUITCH...BRYCE CANYON 1027 PM MST MON JAN 23 2017 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM MST TUESDAY... * AFFECTED AREA...THE MOUNTAINS OF UTAH. * SNOW ACCUMULATIONS...ADDITIONAL ACCUMULATIONS...1-4 INCHES IN THE NORTHERN AND CENTRAL MOUNTAINS AND 2 TO 5 INCHES IN THE SOUTHERN MOUNTAINS. * TIMING...SNOW WILL CONTINUE OVERNIGHT...THEN DECREASE LATE TONIGHT. * IMPACTS...SIGNIFICANT TRAVEL IMPACTS WILL CONTINUE DUE TO WINTER DRIVING CONDITIONS. IF TRAVELING...TAKE A WINTER SURVIVAL KIT INCLUDING WARM CLOTHES AND BLANKETS...EXTRA FOOD AND WATER... FLASHLIGHT AND BATTERIES. BLOWING AND DRIFTING SNOW WILL CAUSE AREAS OF NEAR ZERO VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION... VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
1 follow-up statement
969 WWUS45 KSLC 240909 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 209 AM MST TUE JAN 24 2017 UTZ007-242300- /O.CAN.KSLC.WS.W.0005.000000T0000Z-170124T1100Z/ /O.EXB.KSLC.WW.Y.0010.000000T0000Z-170125T0500Z/ WASATCH MOUNTAINS I-80 NORTH- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH 209 AM MST TUE JAN 24 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM MST THIS EVENING... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 10 PM MST THIS EVENING. THE WINTER STORM WARNING HAS BEEN CANCELLED. * AFFECTED AREA...THE WASATCH MOUNTAINS FROM INTERSTATE 80 NORTHWARD. * SNOW ACCUMULATIONS...5 TO 10 INCHES IN THE MOUNTAINS. * TIMING...SNOW WILL SPREAD BACK INTO UTAH FROM IDAHO AS THE MORNING PROGRESSES...BECOMING HEAVY AT TIMES MIDDAY THROUGH THE AFTERNOON BEFORE TAPERING OFF. * IMPACTS...PERIODS OF WINTER DRIVING CONDITIONS CAN BE EXPECTED. IF TRAVELING...USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW ACCUMULATIONS WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS. USE CAUTION WHILE DRIVING. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION, VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ UTZ008>010-517-518-241015- /O.CAN.KSLC.WS.W.0005.000000T0000Z-170124T1100Z/ WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS- WASATCH PLATEAU/BOOK CLIFFS-CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...ALTA...BRIGHTON...MIRROR LAKE HIGHWAY... SCOFIELD...COVE FORT...KOOSHAREM...FISH LAKE...LOA...PANGUITCH... BRYCE CANYON 209 AM MST TUE JAN 24 2017 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WINTER STORM WARNING. THE THREAT OF SIGNIFICANT NEW SNOWFALL HAS ENDED FOR UTAHS MOUNTAINS SOUTH OF INTERSTATE 80. $$ UTZ020-241015- /O.CAN.KSLC.WS.W.0006.000000T0000Z-170124T1100Z/ SOUTH CENTRAL UTAH- INCLUDING THE CITIES OF...KANAB...ESCALANTE 209 AM MST TUE JAN 24 2017 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WINTER STORM WARNING. THE THREAT OF SIGNIFICANT NEW SNOWFALL HAS ENDED FOR SOUTH CENTRAL UTAH. $$ UTZ005-242300- /O.EXB.KSLC.WW.Y.0010.000000T0000Z-170125T0500Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 209 AM MST TUE JAN 24 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 10 PM MST THIS EVENING. * AFFECTED AREA...THE GREAT SALT LAKE DESERT. * SNOW ACCUMULATIONS...1 TO 4 INCHES NEAR THE IDAHO BORDER. * TIMING...SNOW WILL SPREAD BACK INTO UTAH FROM IDAHO AS THE MORNING PROGRESSES...BECOMING HEAVY AT TIMES MIDDAY THROUGH THE AFTERNOON BEFORE TAPERING OFF. * IMPACTS...PERIODS OF WINTER DRIVING CONDITIONS CAN BE EXPECTED INCLUDING INTERSTATE 84. IF TRAVELING...USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW ACCUMULATIONS WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS. USE CAUTION WHILE DRIVING. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION... VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ UTZ001-002-242300- /O.EXT.KSLC.WW.Y.0010.000000T0000Z-170125T0500Z/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL 209 AM MST TUE JAN 24 2017 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 PM MST THIS EVENING... * AFFECTED AREA...THE NORTHERN WASATCH FRONT AND CACHE VALLEY. * SNOW ACCUMULATIONS...1 TO 4 INCHES VALLEY FLOOR. 3 TO 6 INCHES BENCH LOCATIONS. * TIMING...SNOW WILL SPREAD BACK INTO UTAH FROM IDAHO AS THE MORNING PROGRESSES...BECOMING HEAVY AT TIMES MIDDAY THROUGH THE AFTERNOON BEFORE TAPERING OFF. * IMPACTS...PERIODS OF WINTER DRIVING CONDITIONS CAN BE EXPECTED INCLUDING INTERSTATE 15. IF TRAVELING...USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW ACCUMULATIONS WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS. USE CAUTION WHILE DRIVING. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION... VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ ROGOWSKI/TRAPHAGAN FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm warning went out at Jan 23, 8:53 PM MST, 1 hour 34 minutes earlier.
Area forecast discussion, Jan 23, 8:53 PM MST, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
853 PM MST Mon Jan 23 2017
.SYNOPSIS...The recent storm cycle impacting Utah will begin to
wind down over the next couple of days. Strong high pressure
aloft will lock in over the west coast states for late in the week
and on through the upcoming weekend.
&&
.SHORT TERM (UNTIL 12Z THURSDAY)...Evening satellite imagery is
showing the trough that lifted northeast through Utah today is
becoming organized into a definable upper low over south-central
Wyoming this evening.
The widespread precip associated with this feature from earlier
today is now concentrated along the urban corridor and adjacent
Wasatch range this evening. Looking at the decreasing trend in
precip to continue until late tonight, then pick up late
tonight/early Tuesday as increasing low-level cold advection
works through northern Utah with a few degrees of additional mid-
level cooling to help support lift. Suspect that most of the
increase in precip will remain in the Salt Lake valley and points
north Tuesday morning. Giving serious consideration to extending
the winter weather advisory for the far norther zones passed 10
pm MST, with the possibility of adding blowing and drifting snow
to the extended advisory.
Over extreme southwest Utah convective precip remains focused
along the surface trough in the area of weak low-level confluence
underneath the mid-level cold pool. The individual cells will
continue to track east overnight, though the entire area will
shift south to the near the Arizona border by early Tuesday.
The end of the recent storm cycle looks to be approaching as
heights build over the eastern Pacific and a series of
disturbances drop south across the interior west. The long
overland route these disturbances will take will generate some
snow as they move through Utah, but will also begin to sweep
moisture out of the region, with the last of these features
reaching far northern Utah by early Thursday.
.PREVIOUS LONG TERM (AFTER 12Z THURSDAY)...An e-w extension of
the recently departed upper trof sits across the nrn Plains thru
the nrn Rockies then west off the OR coast at the start of the
long term period. A continued cold nwly flow to the south of this
feature will be over our CWA and a weak low that slid thru the
ridge in the ern Pac is forecast to phase with this trof and
slide sewd across the CWA as the main e-w trof shifts south. This
generates a period of weak warm advection lift over the nwrn CWA
starting early Thu and lasting into Thu eve. This could generate
areas of light snow across the nrn and central mtns and the wrn
valleys from ID south into w central UT. Do not expect much out of
this but with cold temps in place by this time, even a little
light snow could bring some accumulation on all surfaces. Have
kept a low pop in the forecast for Thu and Thu night to address
this.
The e-w trof drops south across the CWA Thu night exiting srn UT
Fri morning. This will bring strong stabilization to the CWA on
Fri as the upstream ridge noses in and begins a period of dry
weather with strengthening valley inversions.
The EC maintains the ridge thru the weekend and into next week
gradually flattening it but keeping temps aloft mild after Sat.
The GFS shows a couple of weak grazing short waves Sun night and
Mon night that would bring some cloudiness to the north, a little
increase in winds and prevents temps aloft from warming as fast.
These grazing waves could weaken the inversions a little but do
not see any threat of precip from them.
Other than the threat of stronger inversions in the EC solution,
these differences are minor and have kept the forecast dry thru
the extended after Thu night. Also slowly warmed the higher
elevations and some of the southern valleys but kept the nrn
valleys cold.
&&
.AVIATION...VFR conditions will generally prevail at SLC terminal
through tonight. However, there is a 30 percent chance of MVFR
conditions in light snow periodically through 06Z and then again
after 13Z Tuesday. Between 06Z and 13Z there is a 10 percent
chance of light snow and MVFR conditions. Winds are expected to
become southeast by 06Z, but could remain light and variable
throughout the night.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Winter Storm Warning until 10 PM MST this evening for UTZ006-012-
020.
Winter Storm Warning until 4 AM MST Tuesday for UTZ007>010-517-
518.
Winter Weather Advisory until 10 PM MST this evening for
UTZ001>005-011-016.
WY...Winter Weather Advisory until 10 PM MST this evening for WYZ021.
&&
SHORT TERM...Conger
LONG TERM...Wilensky
AVIATION...Struthwolf
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Jan 23, 2:17 PM MST, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 217 PM MST MON JAN 23 2017 UTZ001>016-019>021-517-518-WYZ021-241400- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 217 PM MST MON JAN 23 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT HAZARDOUS WINTER DRIVING CONDITIONS WILL CONTINUE ACROSS THE MOUNTAINS AND HIGHER VALLEYS AS WELL AS THE I-15 CORRIDOR THIS EVENING...ESPECIALLY UTAH COUNTY NORTHWARD. RAPIDLY ACCUMULATING SNOWFALL WILL TAPER OFF LATER THIS EVENING. SOUTHWEST WINDS THIS AFTERNOON MAY GUST NEAR 45 MPH ACROSS SOUTH CENTRAL UTAH...THE SAN RAFAEL SWELL...AND LAKE POWELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF ACCUMULATING SNOWFALL IS POSSIBLE ACROSS THE NORTH LATE TONIGHT THROUGH TOMORROW. HIGH PRESSURE BUILDING IN BY LATE WEDNESDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 10:27 PM MST | Winter Weather Advisory | SLC | 36 hr |
Nearby
Winter Storm Warnings in Utah, 2017Every winter storm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.